# SDR 4AER2016050600214

- Difficulty date: April 15, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500f
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A HEAVY MAINTENANCE CHECK, CONDUCT3ED REPETITIVE INSPECTION FOR CRACKING OF THE 1.04" NOM DIAMETER POWER CABLE FEED THROUGH HOLE ON FRAME AT FS 500F LEFT IAW AD 2011-23-05, SB 737-53A1279, REV 2.  INSPECTION IDENTIFIED A CRACK AT THIS LOCATION.  REMOVED FASTENERS, FABRICATED REPAIR DOUBLERS IAW WITH REPAIR SKETCH ESI-ESI-16-0008-07C.  REMOVED DAMAGE ADN ACCOMPLISHED HFEC OF CUTOUT WITH NO FURTHER CRACKS FOUND.L  PREPARED AREAS AND REPAIR PARTS AND INSTALLED ANGLES AND DOUBLERS IAW SKETCH ESI-ESI-16-0008-07C.
